# SDR AALA20131025007

- Difficulty date: October 17, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 40,920 hours, 16,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER SHEARED IN SEAT TRACK AT STATION 727B & RBL 45.50.  ACCOMPLISHED FASTENER REPAIR IAW ECO J1707AB CARD 003 & EA B737-53-032813.
